# SDR W8PA960007

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23378
- System (JASC): 2612 · Fire Detection
- Part: Fire Warn Module
- Part number: 659401
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

SAN - AT 23,000 FEET DURING CLIMB-OUT, APU FIRE WARNING ILLUMINATED.  FIRED EXTINGUISHER BOTTLE.  LIGHT REMAINED ON.  DECLARED IN-FLIGHT EMERGENCY.  FLIGHT DIVERTED TO LAX.  FOUND FIRE WARNING MODULE HAD FAILED.  REMOVED AND REPLACED FIRE WARNING MODULE.  (X)
